Whenever I am prescribing a medication to a patient, I’m always asking myself, what can the patient do before requiring the medication? What changes do they have to make in order to reduce the amount of medication or preclude their even needing it? So a good candidate is somebody who has an understanding of a healthy lifestyle, about physical activity, about sleep, about nutrition, alcohol, smoking. So patients, individuals, have to do their share before they’re a candidate for anything. All right?
Psychosexual counselling, or sex therapy, is an appropriate recommendation especially for men who are experiencing discord with their partner especially if the conflict is related to the man’s ED. Counselling usually consists of 5–20 sessions with counsellor. It is our recommendation that referral doctors treating men with ED make a referral to a psychotherapist or sex therapist who is certified by AASECT (American Association of Sexuality Educators, Counselors and Therapists) of certified sexuality educator.43
It starts with your online doctor visit. Your doctor needs to know about your health (e.g., your medications, lifestyle issues, prior surgeries) and how ED affects you. They also need a recent blood pressure (one done in the last 6 months), and personal ID so they know who they will be helping in the coming year. They review everything, determine if you’re a candidate for telemedicine and, if so (most people are), they will craft a personalized treatment plan.
Diabetes is a well-recognized risk factor for ED. A systematic review and meta-analysis found that the prevalence of ED was 37.5% in type 1 diabetes, 66.3% in type 2 diabetes, and 52.5% in diabetes overall—a rate approximately 3.5 times higher than that in controls. [39]  The etiology of ED in diabetic men probably involves both vascular and neurogenic mechanisms. Evidence indicates that establishing good glycemic control can minimize this risk.

In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×